# SDR DALA2022070504683

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 49,031 hours, 23,125 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 - MISC/DE - EICAS MESSAGE "LE SLAT ASYM" DISPLAYED WITH ASSOCIATED LIGHT DURING APPROACH. CREW DECLARED EMERGENCY, C/W QRH AND LANDED. CORRECTIVE ACTION: PERFORMED WIRING CHECKS OF LE POSITION WIRING. R/R LT AND RT SLAT POSITION XMTRS. DURING CHECK OUTS SLAT PDU AND NBR 9 SLAT I/B ROTARY ACTUATOR TORQUE IND TRIPPED. RIGGING SLAT DRIVE SYSTEM. MULTIPLE UP STOPS FOUND CONTACTING. REPLACING NBR 9 SLAT I/B GRA (#17). C/W RT AND LT SLAT LUBE.
